# SDR BJNA980506

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Wing/Body
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED DURING THE DESCENT INTO KEKO.  AIRCRAFT RELEASED PER MEL 26-12, DMI 10508, ITEM PLACARDED AND TRANSFERRED TO DMI LOG.  (M)
